Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


cero positivo
Mar 24, 2012

12 anos tomando ATAZANAVIR+SIDOVUDINA+LAMIDUVINA, TENGO PROBLEMAS LEVES DE LIPODISTROFIA EN EL ROSTRO POR FAVOR QUE ME RECOMIENDA YA QUE HAY NUEVOS AVANCES ACONSÉJEME POR FAVOR

Respuesta del Dr. Natterstad

Te recomiendo que cambies tu régimen. Zidovudina (AZT, Retrovir) es uno de los dos antirretrovirales asociados más comúnmente a la lipoatrofia o sea la pérdida de grasa en la cara, las nalgas y las extremidades. Como dijiste, "hay nuevos avances." Comparado con el año 2000, cuando empezaste tu régimen actual, hay muchas más opciones. Habla con tu médico especialista en VIH de un nuevo régimen.

Mucha suerte y un abrazo fuerte.

Dr. Steve



Regresar
Sobre el Dr. Bob
Siguiente
Suplementos

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement